| Model Number |
SPEED C" CRVED NDL W/2PEEK IMP & 2-0 FW |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device was reported to have been discarded.The cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that during a meniscus repair procedure, the suture on both speed cinches, lot: 10145050 and 10175535, broke before tying the knots.Both speed cinches were used correctly as per dfu.Additional information has been requested.Additional information provided (b)(6) 2018: three of the four implants were left in the meniscus.The fourth implant did not deploy properly and was easily retrieved.The case was completed with a meniscal cinch instead.